# SDR ORJA98266

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT OKC LEVEL 2 CORROSION, INTERGRANULAR CORROSION ON BARE METAL DOUBLER BETWEEN VHF ANTENNA AND INTERNAL FRAME.  REMOVED AND FABRICATED NEW DOUBLER ON LOWER VHF ANTENNA IAW DOUGLAS DC-9, SRM 51-10-2.  LEAK CHECKED IAW MD80, MM 21-00-00, NO DEFECTS.  (M)
